Downloads: 413

Files in This Item:
File Description SizeFormat 
TAC.2011.2167824.pdf3.02 MBAdobe PDFView/Open
Title: Dynamic Quantization of Nonlinear Control Systems
Authors: Azuma, Shun-ichi  kyouindb  KAKEN_id
Sugie, Toshiharu  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-6100-5222 (unconfirmed)
Author's alias: 東, 俊一
Keywords: quantized control
dynamic quantizers
nonlinear systems
hybrid systems
Issue Date: Apr-2012
Publisher: IEEE
Journal title: IEEE Transactions on Automatic Control
Volume: 57
Issue: 4
Start page: 875
End page: 888
Abstract: This paper addresses a problem of finding an optimal dynamic quantizer for nonlinear control subject to discrete-valued signal constraints, i.e., to the condition that some signals must take a value on a discrete and countable set at each time instant. The quantizers to be studied are in the form of a nonlinear difference equation which maps continuous-valued signals into discrete-valued ones. They are evaluated by a performance index expressing the difference between the resulting quantized system and the unquantized system, in terms of the input-output relation. In this paper, we present a closed-form solution, which globally minimizes the performance index. This result shows the performance limitation of a general class of dynamic quantizers. In addition to this, some results on the structure and the stability are given in order to clarify the mechanism of the best dynamic quantization in nonlinear control systems.
Rights: © 2012 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/155454
DOI(Published Version): 10.1109/TAC.2011.2167824
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.